# SDR ORJA9784

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP AT SEATS 7D AND 8D.  BROKEN WIRES FOUND.  WIRES SPLICED WITH ENVIROMENTAL SPLICES DUE TO LACK OF CONNECTOR/PIN TOOLING.  LIGHTS OPS CHECKED NORMAL.  (M)
